# SDR USAA2014101300002

- Difficulty date: October 11, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 9,154 hours, 3,821 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00010868
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,553 hours, 7,047 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 2L INDICATES CHECK SLIDE PRESS.  REPLACED DECODER & ENCODER UNIT B 300RH4 IAW AMM 23-73-47 & CIDS POWER UP TEST AMM 23-73-00-740-005 & GND SCANNING.  POWER UP TEST NORMAL & GND SCAN, NO FAULTS.
